A 35-year-old female asked:
Just dx w/lupus doc put me on steroids which i quit due to the hip pain it cause me some chest pain at times bp 155/105 joint pain low fever at times
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 59 years experience
Call doctor: This is something you must get advice from your rheumatologist. It is not a good idea to stop steroid on your own since uncontrolled inflammation from autoimmune diseases can lead to permanent organ damage. Call your doctor now.
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsAnswered >2 years ago
Last updated Aug 10, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.